Hi ive been injecting my son for 8 years with the enbrel that i had to mix with no pain. this week they sent me the premixed injections and he freaked out from the pain and burning sensation. i felt so bad. no one told me that this was going to happen. i left it out for 30 minutes and i injected him in his arm which was very painful. any advice..don;t know how to inject in stomach which sound less painful..thanksView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.